Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 1, str. 11-24
Fixed point theorems in probabilistic metric spaces using property (E.A)
(naslov ne postoji na srpskom)
aGovernment Degree College, Champawat, Uttarakhand, India
bDepartment of Mathematics, University of Leicester, Leicester, England
cNear Nehru Training Centre, Nai Basti, Bijnor, Uttar Pradesh, India

e-adresabadridatt.pant@gmail.com, fbr@le.ac.uk, sun.gkv@gmail.com
Sažetak
(ne postoji na srpskom)
In this paper, we prove a common fixed point theorem for even number of self mappings in Menger space by using an implicit relation with property (E.A). We also extend our main result to four finite families of mappings employing the notion of pairwise commuting due to Imdad et al. [Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces, Chaos, Solitons & Fractals 42(5) (2009), 3121-3129]. Our results generalize and extend several well known comparable results existing in literature.
Reference
Aamri, M., el Moutawakil, D. (2002) Some new common fixed point theorems under strict contractive conditions. Journal of Mathematical Analysis and Applications, 270(1), pp. 181-188
Ali, J., Imdad, M., Bahuguna, D. (2010) Common fixed point theorems in Menger spaces with common property (E.A). Computers & Mathematics with Applications, 60(12): 3152-3159
Ali, J., Imdad, M., Mihet, D., Tanveer, M. (2011) Common fixed points of strict contractions in Menger spaces. Acta Mathematica Hungarica, 132(4): 367-386
Dhage, B.C. (1999) On common fixed points of pairs of coincidentally commuting mappings in $D$-metric spaces. Indian Journal of Pure and Applied Mathematics, 30, 4, 395-406
Fang, J., Gao, Y. (2009) Common fixed point theorems under strict contractive conditions in Menger spaces. Nonlinear Analysis: Theory, Methods & Applications, 70(1): 184-193
Imdad, M., Tanveer, M., Hasan, M. (2010) Some Common Fixed Point Theorems in Menger PM Spaces. Fixed Point Theory and Applications, 2010(1): 819269
Imdad, M., Ali, J., Tanveer, M. (2009) Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces. Chaos, Solitons & Fractals, 42(5): 3121-3129
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Kubiaczyk, I., Sharma, S. (2008) Some common fixed point theorems in Menger space under strict contractive conditions. Southeast Asian Bull. Math., (32): 117-124
Kumar, S., Chauhan, S., Pant, B.D. (2012/2013) Common fixed point theorem for noncompatible maps in probabilistic metric space. Surv. Math. Appl, accepted
Kumar, S., Pant, B.D. (2010) Common fixed point theorems in probabilistic metric spaces using implicit relation and property (E. A). Bull. Allahabad Math. Soc., 25 (2): 223-235
Kumar, S., Pant, B.D. (2008) A common fixed point theorem in probabilistic metric space using implicit relation. Filomat, vol. 22, br. 2, str. 43-52
Menger, K. (1942) Statistical metrics. Proc Natl Acad Sci USA, 28, 535-537
Miheţ, D. (2005) A generalization of a contraction principle in probabilistic metric spaces: Part II. International Journal of Mathematics and Mathematical Sciences, 2005(5): 729
Mishra, S.N. (1991) Common fixed points of compatible mappings in PM-spaces. Math. Japon, 36, 283-289
Pant, B.D., Chauhan, S. (2009) Common fixed point theorems for semi compatible mappings using implicit relation. Int. J. Math. Anal. (Ruse), 5 (28): 1389-1398
Pant, B.D., Chauhan, S. (2011) Common fixed point theorem for occasionally weakly compatible mappings in Menger space. Surv. Math. Appl., (6): 1-7
Pant, R.P. (1998) Common fixed point theorems for contractive maps. Journal of Mathematical Analysis and Applications, 226, 1, 251-258
Pathak, H. K., Rodriguez-Lopez, R., Verma, R.K. (2007) A common fixed point theorem using implicit relation and property (E.A) in metric spaces. Filomat, vol. 21, br. 2, str. 211-234
Schweizer, B., Sklar, A. (1960) Statistical metric spaces. Pacific Journal of Mathematics, 10, 313-334
Singh, B., Jain, S. (2005) A fixed point theorem in Menger space through weak compatibility. Journal of Mathematical Analysis and Applications, 301(2): 439-448
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301011P
objavljen u SCIndeksu: 20.03.2014.